Alert archive / Kansas / Areal Flood Warnings in 2021

Areal Flood Warning 7, NWS Wichita, KS

May 16, 2021Ellsworth County, Lincoln County, Saline County, Kansas

NWS Wichita, KS issued this areal flood warning at May 16, 2021, 1:25 AM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2021, 1:25 AM CDT (06:25 UTC)
Expired
May 16, 2021, 10:30 AM CDT
In force
9 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS

The radar

The Grand Island radar (KUEX), 147 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 3:35 AM CDTFLASH FLOODLincoln, KSNUMEROUS STREETS ARE FLOODED AND IMPASSABLE IN LINCOLN DUE TO HIGH WATER. FIRE DEPARTMENT WAS BARRICADING ROADS IN TOWN. A RESIDENT IN TOWN ALSO REPORTED BASEMENT FLOODING OF THEIR HOME.
May 16, 7:00 AM CDTHEAVY RAIN 4.2Sylvan Grove, KSIN THE LAST 24 HOURS.
May 16, 7:00 AM CDTHEAVY RAIN 4.42Beverly, KS
May 16, 7:00 AM CDTHEAVY RAIN 5.241 Se Lincoln, KS24 HOUR RAINFALL TOTAL.
May 16, 7:10 AM CDTHEAVY RAIN 2.199 Se Sylvan Grove, KSPERSONAL WEATHER STATION MEASURED 2.19 INCHES SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1303 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

856 
WGUS43 KICT 160625
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
125 AM CDT Sun May 16 2021

KSC053-105-169-161530-
/O.NEW.KICT.FA.W.0007.210516T0625Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
125 AM CDT Sun May 16 2021

The National Weather Service in Wichita has issued a

* Flood Warning for...
  Northeastern Ellsworth County in central Kansas...
  Lincoln County in central Kansas...
  Western Saline County in central Kansas...

* Until 1030 AM CDT Sunday.

* At 125 AM CDT, Doppler radar indicated heavy rain due to slow 
  moving thunderstorms. Flooding is ongoing or expected to begin 
  shortly in the warned area. Between 2 and 3 inches of rain have 
  fallen.

* Some locations that will experience flooding include...
  Lincoln, Sylvan Grove, Brookville, Beverly, Barnard, Glendale, 
  Westfall and Ash Grove.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3922 9848 3922 9793 3896 9793 3896 9764
      3867 9775 3894 9848

$$

Jakub
2 follow-up statements
080 
WGUS83 KICT 161233
FLSICT

Flood Statement
National Weather Service Wichita KS
733 AM CDT Sun May 16 2021

KSC053-105-169-161530-
/O.CON.KICT.FA.W.0007.000000T0000Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
733 AM CDT Sun May 16 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS MORNING 
FOR NORTHEASTERN ELLSWORTH, LINCOLN AND WESTERN SALINE COUNTIES...

At 733 AM CDT, Local law enforcement reported that flood waters from 
last nights heavy rainfall was slowly receding across the warned 
area.

Some locations that will experience flooding include...
  Lincoln, Sylvan Grove, Brookville, Beverly, Barnard, Glendale, 
  Westfall and Ash Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3894 9848 3922 9848 3922 9793 3896 9793
      3896 9764 3867 9775

$$

Jakub
123 
WGUS83 KICT 161532
FLSICT

Flood Statement
National Weather Service Wichita KS
1032 AM CDT Sun May 16 2021

KSC053-105-169-161542-
/O.EXP.KICT.FA.W.0007.000000T0000Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
1032 AM CDT Sun May 16 2021

...FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN ELLSWORTH, LINCOLN AND 
WESTERN SALINE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat in parts of the warning. There will be a replacement for 
parts of the warning including eastern Lincoln and western Saline 
counties where flooding is still occurring. Please continue to heed 
remaining road closures.

LAT...LON 3894 9848 3922 9848 3922 9793 3896 9793
      3896 9764 3867 9775

$$

Pearce

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at May 15, 11:50 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 15, 11:50 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1150 PM CDT Sat May 15 2021

.SHORT TERM...(This evening through Sunday night)
Issued at 259 PM CDT Sat May 15 2021

BOTTOM LINE UP FRONT: The forecast over the next several days
continues to be a messy, and lower-confidence, one. The potential
exists for multiple round of thunderstorms, some of which could be
strong to marginally severe. With each successive round of storms,
the risk of flooding will increase some, especially for areas hit
multiple times in a row.

DISCUSSION

The surface pattern is a bit more tricky/diffuse this afternoon.
However, based on satellite imagery, surface obs, and RAP analysis,
there appears to be a warm front/outflow boundary that stretches
from SE Colorado east through SRN KS/NRN OK. Meanwhile, a secondary
boundary appears to stretch west to east across NRN KS/SRN NE.
Aloft, radar shows a weak MCV treking east across southeast KS.

Through tonight, the warm front over SRN KS should slowly lift
north, especially as the low-level flow increases by this evening.
Convergence doesn't look overly impressive along this boundary, but
daytime heating and continued low-level moistening should help erode
the cap, opening the door for convection to develop as the front
attempts to lift north. Given the lack of better low-level
convergence, it's possible storms won't be able to form along this
boundary, even with weaker inhibition. The other possibility is
that initiation may wait until the low-level flow increases,
leading to increasing moisture convergence. Storms may also
develop in the easterly, upslope flow into the High Plains and/or
along the boundary across NRN KS.

The flow aloft is very weak, but some improved veering with
height/shear is possible as the LLJ develops this evening. The
combination of modest shear and instability may allow a few
stronger cores/updrafts to materialize wherever storms develop.
However, the lack of better shear should keep the severe threat
from being as significant, or widespread, as it otherwise could
be. With that in mind, we're thinking the combination of modest
instability (1000- 2000 MLCAPE) and modest shear may support some
transient supercell structures capable of strong wind gusts and
quarter to half-dollar size hail. If any storm can keep a more
sustained, rotating updraft, the hail size could end up a bit
higher. However, the threat of larger than half-dollar size hail
looks much more conditional, with the better chance across western
KS where the shear looks better. In general, storms may have a
tendency to cluster, with very heavy rain/flooding and gusty winds
the primary concerns.

Increasing warm/moist advection with the LLJ tonight may allow for
some upscale growth of convection rolling off the High Plains and/or
simply lead to a more expansive area of convection oriented west
to east along the above-mentioned SFC boundaries. For now, we're
thinking the coverage of storms will be more scattered along the
northward- advancing boundary across SRN KS, possibly becoming
more widespread along the I-70 corridor by tonight as the warm
front stalls. Parts of the I-70 corridor were hit pretty hard
with heavy rainfall last night, which could lead to an increased
risk of hydro concerns tonight if an expansive area of convection
does, indeed, develop in that area. Please see the "HYDROLOGY"
section below for additional details.

On Sunday, a s/w is forecast to eject out of the SRN Rockies and
across the SRN Plains. This may tend to keep the greatest large-
scale forcing for ascent focused to our south. However, continued
warm/moist advection may allow some festering showers/storms across
parts of central/eastern KS, perhaps focused across southeast Kansas
where the greatest lift may be focused. The flow on Sunday looks
even weaker than today/tonight, making the threat of severe
weather all the more conditional. In the short- term period, then,
it appears the "greatest" risk of strong to severe storms will be
this afternoon through tonight.

Martin

.LONG TERM...(Monday through Saturday)
Issued at 259 PM CDT Sat May 15 2021

Early next week, and upper low will lift northeast out of the Four
Corners region and eventually cross the Central Plains (maybe
mid- week or so). A moist, unstable airmass in place ahead of this
feature should continue to keep the door open for additional
rounds of thunderstorms, probably focused in the MON/TUE
timeframe. By Wednesday, the threat of storms may lower some in
the wake of the weakened upper low's passage through the area.
Because of the day-to-day uncertainty with convective evolution,
though, we'll continue to run with some low pops during the mid-
week period with the moist and unstable airmass still in place.
Late in the week, an amplified WRN U.S. trough looks to setup,
with ridging anchored over the Southeast U.S. If this pans out, it
would set up a strongly meridional flow across the Plains, with
trajectories straight off the WRN Gulf. This would be a very moist
airmass characterized by 1-2" PWATs. With relatively cool mid-
level temps in place and possibly a weaker cap, it may not take
much for isolated to scattered convection on any given day late
next week. Shear looks fairly weak, though, which should tend keep
the threat of widespread severe weather lower. With continued
opportunities for storms, hydro issues may continue to be a
concern. A persistence forecast appears to be the best way to
handle temps for now, with highs generally in the 70s and lows in
the 50s and 60s.

Martin

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1145 PM CDT Sat May 15 2021

Main concern through the TAF period will be strong to severe
storms which are ongoing across central, south central, and
southeast Kansas. Storms are expected to continue through the
night. Strong wind and hail up to half dollar size will be
possible especially for the central and south central sites.
Additional showers and storms are expected throughout the day
tomorrow. Handled with VCTS/VCSH for now. Expect impacts to
vis/cigs within stronger storms.

Models have been handling ceilings very poorly, thus kept the
optimistic MVFR cigs tonight into tomorrow, though could see some
scattered IFR cigs. Low confidence on whether or not widespread
IFR cigs impact central KS toward morning.

&&

.HYDROLOGY...
Issued at 259 PM CDT Sat May 15 2021

A band of 1-3" of rain occurred over the past 24 hours across parts
of western and central KS, with an additional 1-3" of rain possible
over some of these same areas over the next 24 hours. Where the two
areas of heavy rain overlap, there will be an increased risk of some
flooding concerns. That said, flash flood guidance is around
2-3", and soil moisture remains closer to normal. Bottom line, we
continue to prime the pump, so to speak, hydro-wise, but probably
aren't quite there yet for widespread/significant flooding
concerns. This is something we'll be closely monitoring in the
coming days, especially with continued opportunities for
thunderstorms through early next week.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  72  60  75 /  80  50  50  60
Hutchinson      60  72  58  74 /  80  50  50  50
Newton          60  71  59  74 /  70  60  50  50
ElDorado        61  71  59  74 /  70  60  50  60
Winfield-KWLD   62  72  59  76 /  60  60  60  60
Russell         58  72  57  70 /  70  50  50  50
Great Bend      59  72  57  71 /  70  50  50  50
Salina          60  72  58  74 /  70  70  40  50
McPherson       60  72  58  73 /  70  50  50  50
Coffeyville     62  73  60  76 /  70  90  80  70
Chanute         61  73  60  74 /  70  80  70  70
Iola            60  72  60  73 /  80  70  70  70
Parsons-KPPF    62  73  60  74 /  70  90  90  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RM
LONG TERM...RM
AVIATION...KMB
HYDROLOGY...RM
Hazardous weather outlook, May 16, 12:54 AM CDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1254 AM CDT Sun May 16 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170600-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1254 AM CDT Sun May 16 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Numerous thunderstorms will be possible over mainly central Kansas
overnight, heavy rainfall may produce some minor flooding, a few
strong storms could produce hail up to nickel size.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There will be multiple opportunities for thunderstorms through next
week, some of which could be strong to marginally severe. However,
at this time, the threat of widespread, and or significant, severe
weather looks low. Flooding concerns may increase through next
week, especially for any area that sees repeated rounds of
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 15, 11:03 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
1103 PM CDT Sat May 15 2021

KSZ032-047-048-160500-
Ellsworth KS-Russell KS-Barton KS-
1103 PM CDT Sat May 15 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Ellsworth County in central Kansas...
  Southeastern Russell County in central Kansas...
  Northeastern Barton County in central Kansas...

* Until midnight CDT.

* At 1102 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles northwest of Claflin...
  moving northeast at 15 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Wilson, Dorrance and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Kansas.

LAT...LON 3854 9856 3864 9876 3887 9864 3887 9825
TIME...MOT...LOC 0403Z 209DEG 13KT 3867 9861

KETCHAM
Special weather statement, May 15, 11:27 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wichita KS
1127 PM CDT Sat May 15 2021

KSZ070-071-095-160530-
Wilson KS-Greenwood KS-Woodson KS-
1127 PM CDT Sat May 15 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Wilson County in southeastern Kansas...
  Southeastern Greenwood County in southeastern Kansas...
  Southwestern Woodson County in southeastern Kansas...

* Until 1230 AM CDT.

* At 1125 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Fall River, or 13 miles
  northwest of Fredonia...moving northeast at 20 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Toronto, Fall River, Coyville, Fall River Lake, Cross Timbers State
  Park, Toronto Lake, Batesville and Fall River State Park.

LAT...LON 3760 9584 3761 9617 3786 9600 3785 9566
TIME...MOT...LOC 0427Z 221DEG 17KT 3765 9603

KETCHAM
Special weather statement, May 15, 11:50 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
1150 PM CDT Sat May 15 2021

KSZ068-083-160545-
Harvey KS-Sedgwick KS-
1150 PM CDT Sat May 15 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Harvey County in south central Kansas...
  Northeastern Sedgwick County in south central Kansas...

* Until 1245 AM CDT.

* At 1148 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Maize...moving northeast at 20
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, Newton, Park City, Valley Center, Bel Aire, Maize,
  Sedgwick, Colwich, Whitewater, Downtown Wichita, Kechi and West
  Wichita.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Kansas.

LAT...LON 3763 9738 3773 9757 3802 9745 3801 9715
      3787 9715
TIME...MOT...LOC 0450Z 214DEG 17KT 3775 9742

KETCHAM
Special weather statement, May 16, 12:12 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1212 AM CDT Sun May 16 2021

KSZ032-160615-
Russell KS-
1212 AM CDT Sun May 16 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Russell County in central Kansas...

* Until 115 AM CDT.

* At 1209 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles northwest of Dorrance, or 8
  miles northeast of Russell...moving north at 15 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Luray, Bunker Hill, Waldo and Wilson Lake.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Kansas.

LAT...LON 3886 9857 3885 9880 3913 9890 3913 9855
TIME...MOT...LOC 0512Z 172DEG 13KT 3894 9870

KETCHAM
Local storm report, May 16, 12:21 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             4 W VALLEY CENTER       37.83N 97.44W
05/16/2021  E0.88 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

MWM
Special weather statement, May 16, 12:32 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Wichita KS
1232 AM CDT Sun May 16 2021

KSZ070-160600-
Greenwood KS-
1232 AM CDT Sun May 16 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Greenwood County in southeastern Kansas...

* Until 100 AM CDT.

* At 1230 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles west of Hamilton, or 14
  miles southwest of Madison...moving northeast at 30 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Madison and Thrall.

LAT...LON 3790 9637 3805 9651 3809 9646 3809 9636
      3817 9636 3817 9596
TIME...MOT...LOC 0532Z 233DEG 25KT 3803 9637

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:15 PM CDTSpecial Weather StatementICTSumner60 min
May 15, 9:03 PM CDTSpecial Weather StatementICTSumner57 min
May 15, 10:50 PM CDTSpecial Weather StatementICTButler55 min
May 15, 11:02 PM CDTSpecial Weather StatementICTLincoln58 min
May 15, 11:03 PM CDTSpecial Weather StatementICTEllsworth57 min
May 15, 11:24 PM CDTSevere Thunderstorm WarningICTButler, Greenwood66 min
May 15, 11:27 PM CDTSpecial Weather StatementICTWoodson63 min
May 15, 11:38 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson55 min
May 15, 11:50 PM CDTSpecial Weather StatementICTSedgwick55 min
May 16, 12:12 AM CDTSpecial Weather StatementICTRussell63 min
May 16, 12:14 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick61 min
May 16, 12:32 AM CDTSpecial Weather StatementICTGreenwood28 min
May 16, 12:58 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion22 min
May 16, 2:16 AM CDTAreal Flood WarningICTSaline8 hr
May 16, 2:43 AM CDTFlash Flood Warning Considerable damage threatICTLincoln, Saline5 hr
May 16, 7:56 AM CDTAreal Flood WarningICTRussell54 hr
May 16, 8:19 AM CDTRiver Flood WarningICTReno, Rice3 days
May 16, 9:49 AM CDTFlash Flood Warning Considerable damage threatICTRussell8 hr
May 16, 10:18 AM CDTAreal Flood WarningICTSaline27 hr
May 16, 10:37 AM CDTAreal Flood WarningICTLincoln, Saline27 hr
May 16, 1:14 PM CDTSpecial Weather StatementICTMcPherson61 min
May 16, 1:46 PM CDTAreal Flood WarningICTMcPherson24 hr
May 16, 2:24 PM CDTSpecial Weather StatementICTEllsworth51 min
May 16, 3:00 PM CDTSpecial Weather StatementICTEllsworth45 min
May 16, 3:10 PM CDTSevere Thunderstorm WarningICTEllsworth54 min
May 16, 3:33 PM CDTAreal Flood WarningICTEllsworth22 hr
May 16, 4:09 PM CDTSpecial Weather StatementICTEllsworth36 min
May 16, 4:48 PM CDTSpecial Weather StatementICTRussell27 min
May 16, 5:02 PM CDTSpecial Weather StatementICTReno28 min
May 16, 5:12 PM CDTSevere Thunderstorm WarningICTBarton63 min
May 16, 6:04 PM CDTSevere Thunderstorm WarningICTBarton18 min
May 16, 6:11 PM CDTSpecial Weather StatementICTBarton34 min

Nearby

Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.